Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Qlaira weight gain effects

Premium Questions

doctor1 MD

How To Gain Weight without side effects ? I am 19 years old . ...

doctor1 MD

i want to gain weight soon, I am a female 25 year & wt is 41 kg. I lost 4 kg in last one year. can i use nutrigail capsules. has it got any side effect? ...

doctor1 MD

at a pg where there s not healthy food supply.suggest me how to gain weight.my mom is suggesting to take endura mass will it be helpful?more over my marriage is get postponing due to weight pls help me ...

doctor1 MD

test,echo,Ecg etc.... That time me weight was 98 KG. My height is 5 feet 10 inch and age 35 years.i feel after using this tablet i put on more than 7 KG weight in one year. Now my weight is 105 KG ...

doctor1 MD

good day, i am 25 and under-weight, i eat alot but never gain weight, please any advice on what drug i can use to increase my weight ...

Public Forum Discussions

doctor1 MD

is your professional experience with this pill in term of weight fluctuation. I have read side effect could be weight gain and loss, but I would like a second professional point of view after seeing my Dr ...

doctor1 MD

months ago. Is qlaira going to help me fix my hormones and will it help me to drop the weight I ve gained ...Hi How will Qlaira help with my imbalanced hormones? the doctor said I have a pearl ovary and I ve ...

doctor1 MD

to Qlaira, but everything I read about it seems negative - weight gain, cramps, spotting etc. What should I do (I ve been on Ginette for 1 year and a few months but i gained allot of weight) ...

doctor1 MD

Hi Please could you help , i am 28 years old over weight but it seems to be getting worst from the time i am taking Qlaira and metaforman , my insulin is high thus Metaforman, i have 2 boys as well. i ...

doctor1 MD

if this is a better pill? Less side effects? Less chance of weight gain? ...I told my doctor that I didn t have a sex drive and he switched me to qlaira birth control bills ...

doctor1 MD

Hi Dr Samuel. I was prescribed Qlaira 24 days ago and have gained 4.5kg in this short time. I am 1.67 tall and was 62kg s in weight only 24 days ago. I exercise regularly and follow a healthy diet ...

doctor1 MD

Good day I have just recently turned 30, I have just been prescribed Ginette, as my pill Qlaira was not working with my body. The effects of Qlaira caused all my glands to swell. I previously had the implanto ...

doctor1 MD

Hi Doctor, I was on Qlaira for one year during which time I gained 20kgs. I m 1.65m and now weigh 73kgs. I ve been off Qlaira for 2 years now and cannot loose the weight. I have had blood tests which ...

doctor1 MD

would gain weight when on the pill but could it be like the one of the rare cases when one loses weight ...I have been on Qlaira BCP for a year plus now and seem to realise that I am losing quite a bit ...

doctor1 MD

hi. i am 24 yr , i want to gain weight, right now my weight is 52 kg my doctor has suggested me below mentioned things tab ciplactin 4 mg before lunch and dinner heam up syrup before dinner supradyn ...

Mobile Questions and Answers

doctor1 MD

Weight gain is an associated side effect of steroid use.

doctor1 MD

lots of side effects. do not take

doctor1 MD

If its not effective contraceptive or side effects you have quite a big list of medications, you can change and see. and an urine examination for missed period. Good luck.